Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 27, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Nov 26, 2011, 2:30 PM CST for 15 counties in Texas. It took effect at Nov 27, 2011, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 2:30 PM CST (20:30 UTC)
- In effect from
- Nov 27, 2011, 10:00 AM CST
- Expired
- Nov 27, 2011, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1064 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
999 WWUS84 KCRP 262030 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 230 PM CST SAT NOV 26 2011 ...RED FLAG WARNING FOR SOUTH TEXAS ON SUNDAY... .A COOL AND VERY DRY AIRMASS WILL SPREAD ACROSS THE REGION TONIGHT AND SUNDAY IN THE WAKE OF A STRONG COLD FRONT. WINDS WILL DIMINISH TONIGHT LATE...BUT WILL INCREASE AGAIN WITH SOME HEATING SUNDAY MORNING. RELATIVE HUMIDITY VALUES WILL DROP TO 10 TO 20 PERCENT BY MID AFTERNOON AS WINDS GUST TO AROUND 30 MPH. WINDS WILL DECREASE RAPIDLY AROUND SUNSET AND RH VALUES WILL RISE ENDING THE CRITICAL FIRE WEATHER CONDITIONS. TXZ229>234-239>247-270430- /O.UPG.KCRP.FW.A.0015.111127T1600Z-111128T0000Z/ /O.NEW.KCRP.FW.W.0027.111127T1600Z-111128T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 230 PM CST SAT NOV 26 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY FOR STRONG NORTH WINDS AND CRITICALLY LOW RELATIVE HUMIDITY FOR ALL OF SOUTH TEXAS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...CRITICAL RED FLAG CONDITIONS WILL DEVELOP BY MID SUNDAY MORNING AND WILL CONTINUE THROUGH THE AFTERNOON HOURS. * WIND...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS AROUND 30 MPH. WINDS WILL DECREASE RAPIDLY AROUND SUNSET. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ PZ
4 follow-up statements
864 WWUS84 KCRP 270413 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1013 PM CST SAT NOV 26 2011 ...RED FLAG WARNING FOR SOUTH TEXAS ON SUNDAY... .A COOL AND VERY DRY AIRMASS WILL SPREAD ACROSS THE REGION OVERNIGHT AND INTO SUNDAY IN THE WAKE OF A STRONG COLD FRONT. WINDS WILL DIMINISH TONIGHT LATE...BUT WILL INCREASE AGAIN BY MID SUNDAY MORNING. RELATIVE HUMIDITY VALUES WILL DROP TO 10 TO 20 PERCENT DURING THE AFTERNOON WITH WINDS GUST TO AROUND 30 MPH. WINDS WILL DECREASE AROUND SUNSET AND RELATIVE HUMIDITY VALUES WILL RISE...ENDING THE CRITICAL FIRE WEATHER CONDITIONS BY THE EVENING HOURS. TXZ229>234-239>247-271300- /O.CON.KCRP.FW.W.0027.111127T1600Z-111128T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1013 PM CST SAT NOV 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY FOR STRONG NORTHERLY WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... * TIMING...RED FLAG CONDITIONS WILL DEVELOP BY MID SUNDAY MORNING AND WILL CONTINUE THROUGH THE AFTERNOON HOURS. * WIND...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS AROUND 30 MPH. WINDS ARE FORECAST TO DECREASE AROUND SUNSET. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ RG
976 WWUS84 KCRP 270935 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 335 AM CST SUN NOV 27 2011 ...RED FLAG WARNING FOR SOUTH TEXAS TODAY... .A COOL AND VERY DRY AIRMASS WILL CONTINUE TO SPREAD ACROSS THE REGION TODAY IN THE WAKE OF A STRONG COLD FRONT. WINDS WILL INCREASE ONCE AGAIN TODAY. RELATIVE HUMIDITY VALUES WILL DROP TO 10 TO 20 PERCENT DURING THE AFTERNOON WITH WIND GUST TO AROUND 30 MPH. WINDS WILL DECREASE AROUND SUNSET AND RELATIVE HUMIDITY VALUES WILL RISE...ENDING THE CRITICAL FIRE WEATHER CONDITIONS BY THE EVENING HOURS. TXZ229>234-239>247-271800- /O.CON.KCRP.FW.W.0027.111127T1600Z-111128T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 335 AM CST SUN NOV 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR STRONG NORTHERLY WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... * TIMING...RED FLAG CONDITIONS WILL DEVELOP BY MID MORNING AND WILL CONTINUE THROUGH THE AFTERNOON HOURS. * WIND...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS AROUND 30 MPH ACROSS THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS AND 25 TO 35 MPH ACROSS THE SOUTHERN COASTAL BEND EXTENDING TOWARD THE RIO GRANDE PLAINS. WINDS ARE FORECAST TO DECREASE AROUND SUNSET. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TE
329 WWUS84 KCRP 271743 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1143 AM CST SUN NOV 27 2011 ...RED FLAG WARNING CONTINUES FOR SOUTH TEXAS THIS AFTERNOON... .WINDY CONDITIONS AND VERY LOW RELATIVE HUMIDITIES ARE EXPECTED TO LAST THROUGH THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO THE AREA. RH VALUES ALREADY BETWEEN 20 AND 30 PERCENT WILL LIKELY DROP ANOTHER 5 TO 10 PERCENT THIS AFTERNOON. WINDS WILL CONTINUE TO GUST 30 TO 40 MPH THROUGH EARLY AFTERNOON...THEN GRADUALLY DECREASE. AFTER SUNSET WINDS SHOULD DROP OFF QUICKLY AND RELATIVE HUMIDITY VALUES WILL RISE...ENDING THE CRITICAL FIRE WEATHER CONDITIONS BY THE EVENING HOURS. TXZ229>234-239>247-280000- /O.CON.KCRP.FW.W.0027.000000T0000Z-111128T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1143 AM CST SUN NOV 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR STRONG NORTHERLY WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... * TIMING...CONTINUING THROUGH THIS AFTERNOON. * WIND...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS AROUND 35 MPH. WINDS ARE FORECAST TO DECREASE AROUND SUNSET. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ PZ
353 WWUS84 KCRP 272358 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 558 PM CST SUN NOV 27 2011 ...ELEVATED WILDFIRE THREAT CONTINUES THROUGH THE EVENING... .WIND SPEEDS WILL CONTINUE TO WEAKEN THIS EVENING ACROSS SOUTH TEXAS AND WILL ALLOW THE RED FLAG WARNING TO END AT 6 PM CST. HOWEVER...AN ELEVATED WILDFIRE THREAT WILL CONTINUE FOR A FEW MORE HOURS DUE TO VERY LOW RELATIVE HUMIDITY VALUES. HUMIDITY LEVELS WILL INCREASE THROUGH THE OVERNIGHT HOURS AS TEMPERATURES COOL. TXZ229>234-239>247-280100- /O.EXP.KCRP.FW.W.0027.000000T0000Z-111128T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 558 PM CST SUN NOV 27 2011 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR STRONG NORTHERLY WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... ELEVATED WILDFIRE CONDITIONS WILL IMPROVE OVER THE NEXT SEVERAL HOURS ACROSS ALL OF SOUTH TEXAS AS TEMPERATURES COOL. $$ RG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Nov 26, 11:48 AM CST, 2 hours 42 minutes earlier.
Area forecast discussion, Nov 26, 11:48 AM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1148 AM CST SAT NOV 26 2011
.DISCUSSION...UPDATED FOR 18Z AVIATION.
&&
.AVIATION...PRE FRONTAL TROUGH HAS PUSHED THROUGH ALL TAF
SITES...SHIFTING WIND TO THE NORTHWEST. MAIN COLD FRONT IS
TRAILING BEHIND AND WILL PUSH THROUGH THIS AFTERNOON. WINDS WILL
INCREASE BEHIND THE FRONT...GUSTING TO AROUND 30KTS. SHOWERS AND
OCCASIONAL THUNDERSTORMS WILL CONTINUE FOR VCT AND CRP. GENERALLY
MVFR CIGS EXPECTED FOR EASTERN SITES...AND VFR WEST. GUSTY WINDS
CONTINUE OVERNIGHT...AND INCREASE ONCE AGAIN TOMORROW.
&&
.PREV DISCUSSION... /ISSUED 1005 AM CST SAT NOV 26 2011/
DISCUSSION...COLD FRONT IS PROGRESSING THROUGH WEST AND CENTRAL
TEXAS THIS MORNING. WIND SHIFT HAS PUSHED INTO THE CWA BUT FEEL
THIS IS WITH A PRE FRONTAL TROUGH. WITH JUST SLIGHT DPT DROP AND
WINDS REMAIN LIGHT. REAL FRONTAL BOUNDARY A LITTLE TOUGH TO PICK
OUT...BUT SEEMS TO BE JUST THROUGH DALLAS...TO FREDERICKSBURG...TO
DEL RIO. PRECIPITATION ASSOCIATED WITH THE FRONT SO FAR HAS BEEN
RATHER LIMITED IN THE EAST...WITH ISOLATED TO AT TIMES SCATTERED
LIGHT SHOWERS IN THE WEST. LATEST RUC MODEL KEEPS THE BULK OF THE
PRECIP JUST INTO THE NORTHERN PARTS OF THE CWA. HRRR MODEL HOWEVER
SHOWS SCATTERED CONVECTION DEVELOPING ACROSS ENTIRE AREA. BOTH
MODELS INDICATE INCREASING COVERAGE OF MORE STRATIFORM PRECIP
RIGHT ALONG THE FRONT AS IT NEARS THE COAST...WHERE THE DEEPEST
MOISTURE EXISTS...12Z CRP SOUNDING HAD 1.6 PWAT. HAVE ADJUSTED
MORNING POPS SOME TO ACCOUNT FOR LACK OF CONVECTION...HOWEVER
STILL THINK WE SHOULD SEE SOME DEVELOPMENT AS TEMPS INCREASE. HAVE
ALSO ADJUSTED TEMPS TO ACCOUNT FOR WARMER TEMPS FAR EAST WHERE
CLOUDS REMAIN BROKEN AND TEMPS ALREADY APPROACHING 80 DEGREES.
PREV DISCUSSION... /ISSUED 538 AM CST SAT NOV 26 2011/
DISCUSSION...SEE AVIATION SECTION BELOW.
AVIATION...CURRENTLY VFR CIGS/VSBYS ARE ACROSS S TX...HOWEVER SCT
TO NUM SHRA'S/TSRA'S ARE EXPECTED AHD AND ALONG A STRONG COLD
FRONT LATER THIS MORNING INTO THE EARLY AFTERNOON. BEST CHC OF
TSRA'S WILL BE ACROSS VCT AREA WITH LESSER CHCS FARTHER S AND W.
AREAS BEING EFFECTED BY CONVECTION WILL LIKELY LOWER TO MVFR AND
POSSIBLY IFR LEVELS AT TIMES. AS THE COLD FRONT MOVES THROUGH S
TX...CONDITIONS WILL IMPROVE TO VFR AND WINDS WILL SHIFT TO THE N AND
INCREASE TO 20 TO 30 KNOTS WITH GUSTS UP TO AROUND 40
KNOTS...MAINLY FROM LRD TO ALI TO CRP. WENT WITH GUSTS TO AROUND
30-33KT IN THE TAFS AS THIS WILL BE MORE COMMON. NLY WINDS WILL
DECREASE OVRNIGHT BUT RESTRENGTHEN ON SUNDAY.
PREV DISCUSSION... /ISSUED 459 AM CST SAT NOV 26 2011/
SHORT TERM (TODAY THROUGH SUNDAY)...A LONG WAVE TROF DRAPED ACROSS
THE TX PANHANDLE SOUTHWARD INTO MEX WILL MOVE ACROSS THE REGION
TODAY BRINGING WITH IT A STRONG COLD FRONT. AHD OF THE COLD
FRONT...DEEP MOISTURE WILL COMBINE WITH UPPER JET...EMBEDDED SHORT
WAVE...LG OMEGA...AND DECENT LOW LEVEL CONVERGENCE TO PRODUCE
SCT/NUM SHRA'S/TSRA'S. THE ACTIVITY IS EXPECTED TO INCREASE IN
COVERAGE AS IT MOVES E TOWARD THE COAST DUE TO LOW TO MOD CAPE ALONG
THE COAST AND OVER THE GULF WATERS. THE CAPE AND THE LI'S ARE NOT
IMPRESSIVE AND THERE WILL BE LITTLE TO NO SHEAR...THEREFORE AM NOT
EXPECTING ANY ORGANIZED SVR STORMS. SOME STORMS COULD BECOME STRONG
WITH GUSTS TO AROUND 40KT AND SMALL HAIL. THE BEST CHC FOR PRECIP
WILL BE ACROSS THE NW CWA THRU MID MORNING THEN MOVG E WITH INCREASING
CHCS ACROSS THE E AND NE CWA BY AROUND NOON INTO EARLY AFTERNOON.
THE SYSTEM WILL THEN EXIT THE AREA THRU LATE AFTERNOON.
THE MAIN ISSUE BEHIND THE COLD FRONT WILL BE WINDS. THE MODELS SHOW
40KT OFF THE DECK ALONG WITH DECENT LAPSE RATES THIS AFTERNOON INTO
TONIGHT...ESPECIALLY ACROSS THE SRN CWA AND ALONG THE COASTAL
COUNTIES. THEREFORE WENT WITH A WIND ADVISORY FOR THOSE AREAS WHERE
GUSTS TO 40 MPH WILL BE MOST FREQUENT. IT WILL BE WINDY ACROSS THE
NRN CWA AS WELL...BUT SHOULD REMAIN BELOW ADVISORY LEVELS. WINDS
RELAX SOMEWHAT OVERNIGHT BUT THEN RESTRENGTHEN ON SUNDAY BUT THE WINDS
SHOULD REMAIN BELOW ADVISORY LEVELS.
WITH ONGOING CAA INTO TONIGHT...MN TEMPS ARE EXPECTED TO DIP INTO
THE MID 30S ACROSS THE NW CWA TO MID 40S ALONG THE COAST. THE
OVERNIGHT WINDS WILL REMAIN ELEVATED AND NOT ALLOW THE TEMPS TO DROP
MUCH MORE THAN THAT. DESPITE SUNNY SKIES...HIGHS ON SUNDAY WILL BE
MUCH COOLER WITH AREA WIDE 60S.
MARINE...SCT TO NUM SHRA'S/TSRA'S CAN BE EXPECTED TODAY AHD AND
ALONG A STRONG COLD FRONT THAT WILL MOVE ACROSS THE BAYS AND COASTAL
WATERS THIS AFTERNOON. WINDS WILL SHIFT TO THE N AND RAPIDLY
INCREASE TO ADVISORY LEVELS ACROSS THE BAYS AND GALE FORCE ACROSS
THE COASTAL WATERS. A GALE WARNING IS IN EFFECT FOR THE GULF WATERS
AND AN SCA IS IN EFFECT FOR THE BAYS. THE GALE FORCE WINDS ARE
EXPECTED TO DECREASE BY SUN MORNING BUT REMAIN HIGH END SCA THROUGH
SUNDAY NIGHT.
FIRE WEATHER...A COLD FRONT IS EXPECTED TO PUSH ACROSS S TX LATE
TODAY WITH STRENGTHENING N WINDS DVLPG IN ITS WAKE. ALTHOUGH DRIER
AIR WILL BE FILTERING INTO S TX...RH VALUES ARE EXPECTED TO REMAIN
ABV CRITICAL THRESHOLDS THROUGH TODAY AND TONIGHT. THEREFORE AM NOT
EXPECTING FIRE WEATHER CONDITIONS THRU TONIGHT. HOWEVER...MUCH LOWER
RH VALUES IN THE TEENS WILL BE IN PLACE ON SUNDAY AND WINDS WILL BE
BREEZY TO WINDY LEADING TO CRITICAL FIRE DANGER CONDITIONS. A FIRE
WEATHER WATCH IS IN EFFECT FOR SUNDAY.
LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...COLD DRY AIRMASS WILL
REMAIN OVER SOUTH TEXAS SUNDAY NIGHT WITH WINDS RELAXING. WENT CLOSE
TO THE COLDER MET GUIDANCE FOR MINIMUMS WITH BELOW FREEZING TEMPS
EXPECTED FOR THE INLAND COASTAL PLAINS UP INTO THE NORTHERN BRUSH
COUNTRY. WENT AHEAD AND ISSUED A FREEZE WATCH FOR THESE AREAS FOR
LATE SUNDAY NIGHT. THE ANOMALOUS DEEP UPPER LOW WILL MOVE ACROSS THE
SOUTHEAST UNITED STATES MONDAY AND TUESDAY. THE OFFSHORE FLOW WILL
WEAKEN MONDAY BUT INCREASE AGAIN ON TUESDAY. HIGH PRESSURE WILL
SURGE DOWN THE PLAINS AFTER A NORTHERN STREAM SHORT WAVE TROUGH
MOVES INTO THE UPPER MIDWEST TUESDAY WITH AN INCREASE IN WINDS
EXPECTED TUESDAY AFTERNOON. TEMPERATURES WILL ALMOST BE BACK TO
NORMAL MONDAY/TUESDAY BUT WILL FALL BACK TO BELOW NORMAL FOR
WEDNESDAY. A BRIEF WARM UP IS EXPECTED FOR THURSDAY. MEDIUM RANGE
MODELS SHOW ENERGY DIVING OUT OF THE GULF OF ALASKA INTO THE PACIFIC
NORTHWEST WEDNESDAY BUT THE MODELS DIVERGE FROM THERE ON EVOLUTION
OF THE UPPER LOW BECOMING CUTOFF FROM THE NORTHERN STREAM AND MOVING
INTO THE DESERT SOUTHWEST BY FRIDAY. POLAR AIRMASS IS EXPECTED TO
MOVE DOWN THROUGH THE PLAINS INTO SOUTH TEXAS ON FRIDAY. INCREASING
ISENTROPIC LIFT SHOULD LEAD TO AN INCREASED CLOUD COVER. 00Z GFS
GENERATED TOO MUCH PRECIP WITH THE UPPER SYSTEM EXPECTED TO BE WELL
TO THE WEST. KEPT POPS AT 10 PERCENT FOR NOW FOR FRIDAY BUT SHOWED
TEMPERATURES 5 TO 10 DEGREES BELOW NORMAL WITH WINDS INCREASING FROM
THE NORTHEAST. FIRE WEATHER CONCERNS WILL PERSIST FROM MONDAY AND
TUESDAY DUE TO A VERY DRY AIRMASS AND MODEST NORTHWEST WINDS MONDAY
AND GUSTY NORTH WINDS TUESDAY. AN ELEVATED FIRE DANGER RISK IS
EXPECTED FOR BOTH DAYS.
89/TMT
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 81 46 64 33 71 / 50 10 0 0 0
VICTORIA 75 39 61 29 67 / 70 10 0 0 0
LAREDO 76 42 65 36 75 / 30 10 0 0 0
ALICE 75 43 64 32 73 / 40 10 0 0 0
ROCKPORT 79 49 62 40 67 / 60 10 0 0 0
COTULLA 71 36 63 30 73 / 30 10 0 0 0
KINGSVILLE 81 45 64 30 73 / 50 10 0 0 0
NAVY CORPUS 80 51 63 42 68 / 50 10 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH LATE SUNDAY NIGHT FOR THE FOLLOWING ZONES: BEE...
CALHOUN...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
WEBB.
WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...DUVAL...JIM WELLS...KLEBERG...
NUECES...REFUGIO...SAN PATRICIO...WEBB.
GM...GALE WARNING FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT O'CONNOR.
&&
PZ/83...SHORT TERM/AVIATIONHazardous weather outlook, Nov 26, 5:40 AM CST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 540 AM CST SAT NOV 26 2011 TXZ229>234-239>247-271145- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 540 AM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED AHEAD AND ALONG A STRONG COLD FRONT TODAY...ESPECIALLY ACROSS THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS. HOWEVER...NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. SOME STORMS MAY BECOME STRONG WITH WIND GUSTS TO AROUND 45 MPH AND SMALL HAIL. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON FROM WEBB COUNTY TO KLEBERG COUNTY AND ALONG THE COAST TO CALHOUN COUNTY FOR NORTH WINDS 25 TO 35 MPH GUSTING TO AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE DANGER CONDITIONS ARE EXPECTED ON SUNDAY AS GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY WILL OCCUR THROUGH MOST OF THE DAYTIME. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-271145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 540 AM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT THE MIDDLE TEXAS COASTAL WATERS LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING FOR NORTH WINDS 30 TO 35 KNOTS GUSTING IN EXCESS OF 40 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATER WAYS THIS AFTERNOON THROUGH EARLY SUNDAY MORNING FOR NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED AHEAD AND ALONG A COLD FRONT TODAY. SOME STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 40 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE BAYS AND GULF WATERS SUNDAY WITH WINDS DECREASING BY MONDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN TUESDAY NIGHT ALSO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 4:15 AM CST | Gale Warning | CRP | 32 hr | |
| Nov 26, 4:15 AM CST | Small Craft Advisory | CRP | 43 hr | |
| Nov 26, 4:24 AM CST | Freeze Watch | CRP | Bee, Calhoun, Goliad, Jim Wells, Kleberg, La Salle and 6 more | 35 hr |
| Nov 26, 4:24 AM CST | Wind Advisory | CRP | Aransas, Calhoun, Duval, Jim Wells, Kleberg, Nueces and 3 more | 19 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.